# SDR EISA97061

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION INTERIOR FS 740, ANGLE ON TOP OF VERTICAL BEAM CRACKED IN RADIUS AT LBL 20.  FABRICATED AND INSTALLED NEW 'L' ANGLE PER SRM 51-10-1.  (M)
